# SDR DL757981177

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 1A821101
- Condition: Cracked
- Location: Nr 2 Engine
- Component: 1A821101
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE MAIN OIL BEARING MANIFOLD SCAVENGE LINE CRACKED AT AN ELBOW WHERE IT GOES INTO THE TOWER SHAFT, MFG NR 1A821101.  REPLACED LINE.
